# SDR SWIA2025091900008

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 41,377 hours, 41,148 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Duct
- Condition: Warning Message
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R 10TH DUCT WARNING MSG DURING CLIMB AT 3500FT, APPLIED THE QRH MSG DISAPPEARED, RETURNED TO KORD WITH NO FURTHER ISSUE.  (FLIGHT 5215 - FILED OPEN)
